Academic
Publications
A Representation of Independent Increment Processes without Gaussian Components

A Representation of Independent Increment Processes without Gaussian Components,10.1214/aoms/1177692395,The Annals of Mathematical Statistics,Thomas S

A Representation of Independent Increment Processes without Gaussian Components   (Citations: 70)
BibTex | RIS | RefWorks Download
Journal: The Annals of Mathematical Statistics , vol. 43, no. 1972, pp. 1634-1643, 1972
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: